# SDR UIEA2015012800049

- Difficulty date: January 26, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 75,812 hours, 19,061 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE DETECTION SYS FAIL LIGHT CHECK.  FAILED STEP 3 FOR CARDS M683 & M684.  FAIL LIGHT DID NOT ILLUMINATE.  TROUBLE SHOT FIRE DETECTION SYS FAIL LIGHT CHECK IAW AMM TASK CARD 26-020-01.  OPERATIONS CHECKED GOOD.
